# SDR DL75K031100

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 12,534 hours, 5,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON INSPECTION SEAT 34D EMERGENCY TRACK LIGHTING INOP.  FOUND SEAT HARNESS DISCONNECTED.  RECONNECTED HARNESS LIGHT, OPS GOOD.
